Top answers from doctors based on your search:
Disclaimer

sertraline

A 43-year-old male asked:
Dr. Robert Berkowitz
33 years experience in Psychiatry
Caution. : Sam-e is a naturally occuring precursor to serotonin, and taking it can lead to increased levels of serotonin. It is proving to be an effective treat ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old female asked:
Dr. Donald Alves
23 years experience in Emergency Medicine
Talk w/your Dr: They have loosely related effects, so in theory could cause excess effect/side effects. If you are improving, should talk to your dr and decide togeth ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Shariq Refai
12 years experience in Psychiatry
Yes: Yes, take it as prescribed by your doctor for what your doctor prescribed it for. Dont drink alcohol with your medications.
3
3 thanks
A 53-year-old male asked:
Dr. Gregory Hines
23 years experience in Family Medicine
Yes: Those are the same medication.
1
1 thank
A 51-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Zoloft (sertraline): Zoloft (sertraline) is one of selective serotonin reuptake inhibitors, hence produces elevation in serotonin levels which produce reduction in symptom ... Read More
8
8 thanks
A 40-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Zoloft (sertraline): Not sure what ne stands for. Please provide response &will be happy to help.
1
1 thank
A 41-year-old member asked:
Dr. Catherine Lanteri
Specializes in Psychiatry
About a week: Sertraline half life is about one day, meaning the amount of drug in your systems drops by 1/2 each day. So there is 50% left after day 1, 25% after ... Read More
7
7 thanks
A 38-year-old member asked:
Dr. Donald Jacobson
39 years experience in Psychiatry
Not uncommon: 30% of people taking any antidepressant will not benefit and other drugs will need to be tried.
A 57-year-old female asked:
Dr. Donald Gieck
13 years experience in Clinical Psychology
Yes, for some...: A potential side effect of sertraline, as well as other selective serotonin reputable inhibitors (SSRIs), is weight gain. If this is a concern with a ... Read More
1
1 thank
A 50-year-old member asked:
Dr. Chris Esguerra
15 years experience in Psychiatry
SSRIs: Zoloft or sertraline commonly results in nausea, dry mouth, upset stomach, constipation within the first several weeks, but these should go away. Oth ... Read More
1
1 comment
8
8 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month